EconPapers    
Economics at your fingertips  
 

On nonlinear theories of economic cycles and the persistence of business cycles

Willi Semmler ()

Mathematical Social Sciences, 1986, vol. 12, issue 1, 47-76

Date: 1986
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(86)90047-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:12:y:1986:i:1:p:47-76

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-08-17
Handle: RePEc:eee:matsoc:v:12:y:1986:i:1:p:47-76